Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    SPAMMER? landaise28
    avatar
    rosielou posted:
    "landaise28" is sending responses about some cure all book. I reported it, but don't know what happens from here.

    Rosie
    Reply
     
    avatar
    dollbug responded:
    Hello Rosie.....yep....seems like landaise28 has been a *busy little bee*....posted the same info on 8 posts here in about an hour.

    And the site is not even in English....too good to be true...that's it. Everyone should get a good laugh though.


    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

    My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
     
    avatar
    rosielou replied to dollbug's response:
    Hi MiMi

    I've been in a bad flare for awhile and haven't been on very often recently. Have there been others posting like this? You're like me, cheap entertainment!

    Rosie
     
    avatar
    dollbug replied to rosielou's response:
    Hello RosieLou....if you click on the users name....you can view what they have posted....I was surprised when I looked at this.

    Someone just trying to get some free advertisement I guess...trying to sell something.

    I guess now that there are no moderators on board, other than the members here...we will just have to *report them*.

    I hope we will not have a big problem with such as this.

    I hope you will feel better soon.

    Take care.


    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

    My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
     
    avatar
    lb707 replied to dollbug's response:
    Googled the screen name.....been busy for awhile all in french it appears to me. Not sure the game, but I have no desire to click onto any of the sites. Some have been around for awhile.

    laurab


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.